Linear recurrences and Chebyshev polynomials

Sergey Kitaev, Toufik Mansour

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This article discusses linear recurrences and Chebyshev polynomials.
Original languageEnglish
Pages (from-to)256-261
JournalThe Fibonacci Quarterly
Volume43
Issue number3
Publication statusPublished - Aug 2005

Keywords

  • linear sequences
  • Chebyshev polynomials
  • Fibonacci polynomials

Fingerprint

Dive into the research topics of 'Linear recurrences and Chebyshev polynomials'. Together they form a unique fingerprint.

Cite this